# SDR AALA951660

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305AA
- Make and model: Boeing 767223
- Aircraft serial: 22311
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146T1201
- Condition: Cracked
- Location: Bs 1087
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND CRACK IN THE 146T1501-3 FRAME AND THE 146T1352-14 ANGLE ON THE FRAME.  THE CRACK RUNS FROM THE CUTOUT IN THE FRAME AND ANGLE TO A FASTENER HOLE ABOVE THE CUTOUT.  REMOVED CRACKED AREA.  REMOVED FASTENERS AS REQUIRED.  TREATED AND PRIMED AREA OVERSIZED HOLES AND INSTALLED CRES TENSION HEAD HI-LOKS, APPROVED BY ENGINEERING PER MRB 767-1015.  (M)
